Szász Domokos
Szász Domokos
Professor of Mathematics
E-mail megerősítve itt: math.bme.hu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Between Indian and White worlds: The cultural broker
MC Szasz
University of Oklahoma Press, 2001
3122001
A “transversal” fundamental theorem for semi-dispersing billiards
A Krámli, N Simányi, D Szász
Communications in mathematical physics 129 (3), 535-560, 1990
1261990
A “transversal” fundamental theorem for semi-dispersing billiards
A Krámli, N Simányi, D Szász
Communications in mathematical physics 129 (3), 535-560, 1990
1261990
Limit laws and recurrence for the planar Lorentz process with infinite horizon
D Szász, T Varjú
Journal of Statistical Physics 129 (1), 59-80, 2007
1062007
Hard ball systems and the Lorentz gas
D Szász
Springer, 2000
1032000
Boltzmann's ergodic hypothesis, a conjecture for centuries?
D Szász
921994
Random walks with internal degrees of freedom
A Krámli, D Szász
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 63 (1), 85-95, 1983
731983
The K-property of three billiard balls
A Krámli, N Simanyi, D Szasz
Annals of Mathematics, 37-72, 1991
711991
Local limit theorem for the Lorentz process and its recurrence in the plane
D Szász, T Varjú
Ergodic Theory and Dynamical Systems 24 (1), 257-278, 2004
692004
Sobolev spaces of infinite order and the behavior of solutions of some boundary value problems with unbounded increase of the order of the equation
YA Dubinskii
Matematicheskii Sbornik 140 (2), 163-184, 1975
651975
Recurrence properties of planar Lorentz process
D Dolgopyat, D Szász, T Varjú
Duke Mathematical Journal 142 (2), 241-281, 2008
622008
Hard ball systems are completely hyperbolic
N Simányi, D Szász
Annals of Mathematics, 35-96, 1999
581999
The K-property of four billiard balls
A Krámli, N Simanyi, D Szasz
Communications in mathematical physics 144 (1), 107-148, 1992
561992
Limit theorems for the distributions of the sums of a random number of random variables
D Szász
The Annals of Mathematical Statistics, 1902-1913, 1972
541972
Ergodic properties of semi-dispersing billiards. I. Two cylindric scatterers in the 3D torus
A Krámli, N Simányi, D Szász
Nonlinearity 2 (2), 311, 1989
521989
Geometry of multi-dimensional dispersing billiards
P Bálint, N Chernov, D Szász, IP Tóth
Asterisque 286, 119-150, 2003
472003
Multi-dimensional semi-dispersing billiards: singularities and the fundamental theorem
P Bálint, N Chernov, D Szász, IP Tóth
Annales Henri Poincaré 3 (3), 451-482, 2002
442002
Persistent random walks in a one-dimensional random environment
D Szász, B Tóth
Journal of Statistical Physics 37 (1), 27-38, 1984
441984
On the K-property of some planar hyperbolic billiards
D Szász
Communications in mathematical physics 145 (3), 595-604, 1992
411992
Boltzmann’s ergodic hypothesis, a conjecture for centuries?
D Szasz
Hard ball systems and the Lorentz gas, 421-446, 2000
372000
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20